Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Lower back pain, obese, endometriosis. Taking ibuprofen and naproxen. What should be done?

User rating for this question
Answered by
Practicing since : 2001
Answered : 11730 Questions
i am a 42 year old obese female with lower back pain that doesn't go away in spite of ibuprofen, can't take naproxen. i have symptoms of endometriosis that are especially difficult when i have my period because of major swelling and pain. lately, i have a dull ache in my lower abdomen, as well as experiencing extreme tiredness. what should i do? i need energy and the pain is becoming increasingly difficult to ignore.
Posted Tue, 3 Jul 2012 in Women's Health
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for posting your query.
The pain in your lower abdomen is likely to be due to endometriosis. In case the pain is persistent then surgical treatment needs to be considered after consulting with your gynecologist.
If ibuprofen is not helping you, then you can consider taking stronger analgesics or opioids after consulting your physician. Hot fomentation also helps in pain relief.
Consulting a pain specialist will help in assessing the severity of pain and specific treatment.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor